Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Janson, Svante"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Article

Brightwell, Graham, Janson, Svante and Luczak, Malwina (2017) The greedy independent set in a random graph with given degrees. Random Structures and Algorithms, 51 (4). pp. 565-586. ISSN 1042-9832

Janson, Svante and Luczak, Malwina J. (2009) A new approach to the giant component problem. Random Structures and Algorithms, 34 (2). pp. 197-216. ISSN 1042-9832

Janson, Svante and Luczak, Malwina J. (2008) Susceptibility in subcritical random graphs. Journal of Mathematical Physics, 49. ISSN 0022-2488

Janson, Svante and Luczak, Malwina J. (2008) Symptotic normality of the k-core in random graphs. Annals of Applied Probability, 18 (3). pp. 1085-1137. ISSN 1050-5164

Monograph

Janson, Svante and Luczak, Malwina J. (2006) A simple solution to the k-core problem. CDAM research report series 2006 (LSE-CDAM-2006-13). Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Conference or Workshop Item

Janson, Svante and Sorkin, Gregory B. (2019) Successive minimum spanning trees. In: International Conference on Randomization and Computation (Random) 2019, 2019-09-20 - 2019-09-22, MIT Stata Center.

This list was generated on Fri Oct 18 20:17:38 2019 BST.